Metrics of Constant Curvature on a Riemann Surface With Two Corners on the Boundary
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, p. 437-456
@article{AIHPC_2009__26_2_437_0,
     author = {Jost, J\"uRgen and Wang, Guofang and Zhou, Chunqin},
     title = {Metrics of Constant Curvature on a Riemann Surface With Two Corners on the Boundary},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     pages = {437-456},
     doi = {10.1016/j.anihpc.2007.11.001},
     zbl = {pre05544195},
     mrnumber = {2504038},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_2_437_0}
}
Jost, JüRgen; Wang, Guofang; Zhou, Chunqin. Metrics of Constant Curvature on a Riemann Surface With Two Corners on the Boundary. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 437-456. doi : 10.1016/j.anihpc.2007.11.001. http://www.numdam.org/item/AIHPC_2009__26_2_437_0/

[1] Brezis H., Merle F., Uniform Estimates and the Blow-Up Behaviour for the Solutions of -Δu=Vxe u in Two Dimensions, Comm. Partial Differential Equations 16 (1991) 1223-1253. | MR 1132783 | Zbl 0746.35006

[2] Chanillo S., Kiessling M. K.-H., Conformally Invariant Systems of Nonlinear PDE of Liouville Type, Geom. Funct. Anal. 5 (1995) 924-947. | MR 1361515 | Zbl 0858.35035

[3] Chen W., Li C., Prescribing Gaussian Curvatures on Surfaces With Conical Singularities, J. Geom. Anal. 1 (1991) 359-372. | MR 1129348 | Zbl 0739.58012

[4] Chen W., Li C., Classification of Solutions of Some Nonlinear Elliptic Equations, Duke Math. J. 63 (1991) 615-623. | MR 1121147 | Zbl 0768.35025

[5] Chen W., Li C., What Kinds of Singular Surfaces Can Admit Constant Curvature?, Duke Math. J. 78 (1995) 437-451. | MR 1333510 | Zbl 0854.53036

[6] Chou K. S., Wan T. Y.H., Asymptotic Radial Symmetry for Solutions of Δu+e u =0 in a Punctured Disc, Pacific J. Math. 163 (1994) 269-276. | MR 1262297 | Zbl 0794.35049

[7] Chang S., Yang P., Conformal Deformation of Metrics on S 2 , J. Differential Geom. 27 (1988) 259-296. | MR 925123 | Zbl 0649.53022

[8] Eremenko A., Metrics of Positive Curvature With Conic Singularities on the Sphere, Proc. Amer. Math. Soc. 132 (2004) 3349-3355. | MR 2073312 | Zbl 1053.53025

[9] Hang F., Wang X., A New Approach to Some Nonlinear Geometric Equations in Dimension Two, Calc. Var. Partial Differential Equations 26 (2006) 119-135. | MR 2217485 | Zbl 1105.35036

[10] Hulin D., Troyanov M., Prescribing Curvature on Open Surfaces, Math. Ann. 293 (1992) 277-315. | MR 1166122 | Zbl 0799.53047

[11] Jost J., Lin C. S., Wang G. F., Analytic Aspects of the Toda System: II. Bubbling Behavior and Existence of Solutions, Comm. Pure Appl. Math. 59 (2006) 526-558. | MR 2199785 | Zbl pre05023695

[12] Jost J., Wang G. F., Classification of Solutions of a Toda System in R 2 , Int. Math. Res. Not. (6) (2002) 277-290. | MR 1877003 | Zbl 1001.35037

[13] Li Y. Y., Zhu M. J., Uniqueness Theorems Through the Method of Moving Spheres, Duke Math. J. 80 (1995) 383-417. | MR 1369398 | Zbl 0846.35050

[14] Luo F., Tian G., Liouville Equation and Spherical Convex Polytopes, Proc. Amer. Math. Soc. 116 (1992) 1119-1129. | MR 1137227 | Zbl 0806.53012

[15] Mandelbaum R., Branched Structures on Riemann Surfaces, Trans. Amer Math. Soc. 163 (1972) 261-275. | MR 288253 | Zbl 0227.30021

[16] Mcowen R., Point Singularities and Conformal Metrics on Riemann Surfaces, Proc. Amer. Math. Soc. 103 (1988) 222-224. | MR 938672 | Zbl 0657.30033

[17] Prajapat J., Tarantello G., On a Class of Elliptic Problems in R 2 : Symmetry and Uniqueness Results, Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 967-985. | MR 1855007 | Zbl 1009.35018

[18] Troyanov M., Prescribing Curvature on Compact Surfaces With Conical Singularities, Trans. Amer. Math. Soc. 324 (1991) 793-821. | MR 1005085 | Zbl 0724.53023

[19] Troyanov M., Metrics of Constant Curvature on a Sphere With Two Conical Singularities, in: Lecture Notes in Math., vol. 1410, Springer-Verlag, 1989, pp. 296-308. | MR 1034288 | Zbl 0697.53037

[20] Umehara M., Yamada K., Metrics of Constant Curvature 1 With Three Conical Singularities on the 2-Sphere, Illinois J. Math. 44 (2000) 72-94. | MR 1731382 | Zbl 0958.30029

[21] Wang G., Zhu X., Extremal Hermitian Metrics on Riemann Surfaces With Singularities, Duke Math. J. 104 (2000) 181-209. | MR 1773558 | Zbl 0980.58009

[22] Zhang L., Classification of Conformal Metrics on R + 2 With Constant Gauss Curvature and Geodesic Curvature on the Boundary Under Various Integral Finiteness Assumptions, Calc. Var. Partial Differential Equations 16 (2003) 405-430. | MR 1971036 | Zbl pre01969046